# SDR ORJA98258

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: PIC23933
- Condition: Corroded
- Location: Scuff Plate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION IN FUSELAGE ZONE.  FASTENERS RUSTY AND LOOSE IN R1 DOOR LOWER EXTERNAL SCUFF PLATE.  REMOVED AND REPLACED CORRODED FASTENERS IAW DC9-SRM 51-10-5B.  (M)
